Longitudinal permeability of spatially periodic rectangular arrays of circular cylinders, II. An arbitrary distribution of cylinders inside the unit cell | INSTITUT DE PHYSIQUE DU GLOBE DE PARIS

Twitter

Aller au compte twitter

  Longitudinal permeability of spatially periodic rectangular arrays of circular cylinders, II. An arbitrary distribution of cylinders inside the unit cell

Type de publication:

Journal Article

Source:

ZAMP, Volume 53, p.486 (2002)

ISBN:

0044-2275

Numéro d'appel:

PUB

Mots-clés:

Milieux poreux et fracturés, UMR 7577

Notes:

Zeitschrift für angewandte Mathematik und Physik